| Model Number |
ABSTACK30 |
| Medical Device Problem Codes |
Failure to Advance (2524); Separation Problem (4043)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic hernia repair procedure (tep), while fixing the mesh, the device became stuck and was not active.Tacks were able to be fired; however, the fired tacks did not penetrate the tissue or hold properly.The device was replaced with a new one to complete the procedure.No patient complications have been reported as a result of this event.